# SDR ASOA201701211082

- Difficulty date: January 21, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 35,330 hours, 26,027 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334253
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SEGMENT 3 AT LBL 9 IS CORRODED AT MULTIPLE PLACES BTW FS 581.00-677.00. REMOVED AND REPLACED SEAT TRACK SEGMENT IAW REO 670-53-00-343 REV M AND EC/TC REO 670-53-00-343.
